Translator Disclaimer
December, 1977 Families of Sample Means Converge Slowly
J. Michael Steele
Ann. Probab. 5(6): 1036-1038 (December, 1977). DOI: 10.1214/aop/1176995672

Abstract

The uniform empirical integral differences of Sethuraman's large deviation theorem are proved to converge arbitrarily slowly.

Citation

Download Citation

J. Michael Steele. "Families of Sample Means Converge Slowly." Ann. Probab. 5 (6) 1036 - 1038, December, 1977. https://doi.org/10.1214/aop/1176995672

Information

Published: December, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0373.60034
MathSciNet: MR461636
Digital Object Identifier: 10.1214/aop/1176995672

Subjects:
Primary: 60F15
Secondary: 60F10, 62E20

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.5 • No. 6 • December, 1977
Back to Top